# SDR 97ZZZX2837

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N202SR
- Make and model: Skrsky S76A
- Aircraft serial: 760236
- Engine: Allsn 250C30S
- System (JASC): 7320 · Fuel Controlling System
- Part: Air Line
- Part number: 6893073
- Condition: Broken
- Location: Gov Pc To Fcu
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

IN CRUISE FLIGHT, NR 2 ENGINE SPOOLED DOWN TO 30 PERCENT AND THEN DOWN TO 10 PERCENT.  ENGINE WAS SECURED AND AIRCRAFT WAS FLOWN TO AIRPORT FOR LANDING.  FOUND PC AIR LINE, PN 6893073, BROKEN AT FERRULE ON FUEL CONTROL.  THIS LINE COMES FROM GOVERNOR TO FUEL CONTROL.  REPLACED LINE.  OPS CHECK AND FLIGHT OK.  RAN VIB CHECK ON ENGINE.  FOUND 1.25 IPS.  REPLACED ENGINE ASSY DUE TO HIGH VIB LEVEL.  RECOMMEND VIB CHECK AT LEAST EVERY 300 HOURS.
